Existence of positive solutions for a nonlinear third order boundary value problem

A. Guezane-Lakoud, Assia Frioui, R Khaldi

Abstract


This work concerned withthe following third-order three point boundaryvalue problem (BVP). Our main objective is to investigatethe existence, uniqueness and existence of positive solutions forthe boundary value problem (P1), by using Banach contractionprinciple, Leray Schauder nonlinear alternative, properties of theGreen function and Guo-Krasnosel'skii fixed point theorem in cone,in the case where the nonlinearity $f$ is either superlinear orsublinear.

Full Text: PDF

How to Cite this Article:

A. Guezane-Lakoud, Assia Frioui, R Khaldi, Existence of positive solutions for a nonlinear third order boundary value problem, Adv. Fixed Point Theory, 2 (2012), 473-490

Copyright © 2012 A. Guezane-Lakoud, Assia Frioui, R Khaldi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation